# SDR UPS00432530

- Difficulty date: May 3, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200B
- Aircraft serial: 1
- Aircraft time: 66,582 hours, 15,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, UPPER DECK, FRAME CRACKED AT STRINGER CUTOUT AT STA 500 LT, STR 11L.  PLEASE REPAIR/RECTIFY.  REPAIR ACCOMPLISHED IAW APPROVED REPAIR PER 8110-3.  ALL THE ACTIVE CRACK TIPS WERE ELIMINATED.  REINFORCING DOUBLERS AND FILLERS WERE INSTALLED PER SRM GUIDE LINES, REF SRM 53-10-04 FIG 22.
